# SDR RAIA00108005

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 11,841 hours, 13,199 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pdu
- Part number: A2104F
- Condition: Failed
- Location: Elec Bay
- Part time: 11,005 hours, 12,266 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

7140-STL-RIGHT GENERATOR FELL OFF LINE DURING TAXI. MAINTENANCE INSPECTED AND REPLACED THE LEFT PDU (POWER DISTRIBUTION UNIT).
